# SDR ASAA2024022748136

- Difficulty date: February 27, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 37,034 hours, 11,410 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS HARD TO OPEN AND CLOSE. IT MAKES A SQUEKING SOUND WHEN PASSING TOO MOVEMENT. GROUNDED - YES. PEFORMED OPERATIONAL CHECK 52-10-TASK 802 LUBRICATED CYCLED PERFORMED FWD ENTRY DOOR CHECK REF. AMM 52-11-00-200-801. NO DEFECTS NOTED OK FOR SVC.
